The Optimal Hedge Ratio in Option Pricing: The Case of Exponentially Truncated Lévy Stable Distribution
Busca, G., Haven, E., Jovanovic, F. et Schinckus, C. (2014). The Optimal Hedge Ratio in Option Pricing: The Case of Exponentially Truncated Lévy Stable Distribution. Theoretical Economics Letters, 4(9), 760-766.
In financial option pricing, the stable Lévy framework is a problematic issue because of its (theoretical) infinite invariance. This paper deals with the integration of these processes into option pricing by defining the minimal theoretical condition required for an optimal risk hedging based on a stable Lévy framework with an exponentially truncated distribution.
Ce contenu a été mis à jour le 7 novembre 2019 à 11 h 02 min.